# SDR USAASA02081

- Difficulty date: September 19, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 1013101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - THE EMERGENCY LIGHT SYSTEM FAILED THE EMERGENCY LIGHTS TEST.  MAINTENANCE REPLACED THE RIGHT CABIN EMERGENCY EXIT LIGHT SIGN.  FUNCTIONALLY CHECKED OK.  (M)
